# SDR AALA202204113527

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 80,329 hours, 10,286 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR DOES NOT LATCH PROPERLY. DOOR SEAL OF OUT TRACK. RE-INSTALLED DOOR SEAL. LUBRICATED DOOR TRACK AND DOOR LOCK.
